Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

R. Rossi - A. Segatti - U. Stefanelli

Attractors for gradient flows of non convex functionals and applications

created by rossi on 29 Feb 2008

[BibTeX]

Published Paper

Inserted: 29 feb 2008

Journal: Arch. Ration. Mech. Anal.
Volume: 187
Pages: 91-135
Year: 2008

Abstract:

This paper addresses the long-time behaviour of gradient flows of non convex functionals in Hilbert spaces. Exploiting the notion of generalized semiflows by \textsc{J. M. Ball}, we provide some sufficient conditions for the existence of a global attractor. The abstract results are applied to various classes of non convex evolution problems. In particular, we discuss the long-time behaviour of solutions of quasi-stationary phase field models and prove the existence of a global attractor.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1